# SDR CA160311004

- Difficulty date: March 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,479 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 2621241001
- Condition: Corroded
- Location: Cockpit
- Part time: 24,711 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN AIRFRAME STRUCTURE INSPECTION REQUIRED, ST-UN-M002, 5-2, WHICH IS ON A 25000 TTAF INSPECTION CYCLE,  THE BOTTOM OF THE LT OTBD WINDSHIELD POST WAS FOUND TO BE SIGNIFICANTLY CORRODED.  THE PORTION THAT IS CORRODED IS SANDWICHED BETWEEN A STEEL BRACKET AND THE SKIN, AT FS 88.060, ON THE LT SIDE OF THE FUSELAGE, BL 25.00.  DAMAGE IS LIMITED TO THE OUTER FLANGE OF POST AND STARTS APPROXIMATELY 1" BELOW THE PILOTS SIDE WINDOW AND EXTENDS 3.375".  MAX DEPTH OF DAMAGE IS .080" AND TAPERS TO SURFACE CORROSION.  THE CENTER AND WINDSHIELD SIDE OF THE POST IS UNDAMAGED.  THE PURPOSE OF THE STEEL BRACKET IS TO TIE THE WINDSHIELD POST INTO THE REST OF THE FUSELAGE STRUCTURE.  A REPAIR FOR THIS DEFECT IS BEING ENGINEERED FOR US BY THEM.
